current location: home > Product display > Paracetamol, Caffein, Atificial Cow-bezoar and


Paracetamol, Caffein, Atificial Cow-bezoar and
Chlorphenamine Maleate Tablets


General name: Paracetamol, Caffein, Atificial Cow-bezoar and
Chlorphenamine Maleate Tablets
English Name: Paracetamol, Caffein, Atificial Cow-bezoar and
Chlorphenamine Maleate Tablets
Chinese phonetic alphabet: An Ka Huang Min Pian
This product is a compound preparation. This product contains 250 milligrams of paracetamol and 15 milli caffeine.
Gram, maleic acid chlorphenamine 1 mg, artificial bezoar 10 milligrams. The excipient is: Starch
[character] this product is light yellow
This product is an over-the-counter medicine for cold medicine
[indications] are suitable for relieving fever, headache, pain in the limbs, and pain caused by common cold and influenza.
Sneezing, runny nose, stuffy nose, sore throat and other symptoms
[Specification] compound
Oral use. Adults, 1~2 pieces a day, 3 times a day
[adverse reactions] sometimes have mild dizziness, fatigue, nausea, abdominal discomfort, dry mouth, appetite deficiency, and rash
Wait, can recover by oneself. Granulocytopenia and thrombocytopenia
[taboo] the prohibition of severe liver and renal insufficiency
[note] 1. medication for 3-7 days, the symptoms are not relieved, please consult a doctor or pharmacist.
2. drink without alcohol or alcohol during the use of this product.
3. other anti cold drugs that are similar to this product can not be taken at the same time.
4. the patients with prostatic hypertrophy, glaucoma, and the elderly should be used under the guidance of the doctor.
5. patients with liver and renal insufficiency are carefully used.
6. pregnant women and breast-feeding women are used carefully.
7. no driving machine, car, ship, high altitude operation, mechanical operation and operation during the period of taking medicine
Precision instrument.
8. if you take too much or have serious adverse reactions, you should be hospitalized immediately.
9. to this product allergy disable, the allergy person careful use.
10. it is forbidden to use when the quality of the product changes.
11. please put this product in a place where children can't contact.
12. if other drugs are being used, consult a physician or pharmacist before using this product.
[drug interaction] 1. in combination with other antipyretic analgesics can increase the risk of renal toxicity.
2. this product should not be used with chloramphenicol and barbiturate (such as phenobarbital).
3. if used in conjunction with other drugs, drug interactions may occur.
Consult a doctor or pharmacist.
[pharmacological action] paracetamol in this product can inhibit the synthesis of prostaglandin, and it has the effect of antipyretic and analgesic; coffee
Because of the central excitatory drug, it can enhance the analgesic effect of acetaminophen and reduce it.
The central inhibition of somnolence and dizziness caused by his drugs; chlorphenamine maleate as an anti group
Amine medicine can relieve nasal congestion, runny nose, sneezing symptoms; artificial bezoar antipyretic, anticonvulsant
Effect
(storage) sealed in a cool (not more than 20) dry place
[packaging] 12 pieces per box of 2 plates per plate for aluminum plastic package
(period of validity) for 24 months
[execution standard] WS-10001- (HD-0275) -2002
H23022861
Enterprise name: Heilongjiang ha xing Pharmaceutical Group Co., Ltd.
[revision date] May 28, 2007
Address: Hegang Road, Gongnong District Sanjing
Postcode: 154101
Phone number: 0468-3122833 0468-3122885
Fax number: 0468-3122805
Web site: http://www.haxing.com
If there is any problem, contact with the production enterprise.

 

 


Heilongjiang ha xing Pharmaceutical Co., Ltd. all rights copyright
Tel:0468-3122885 0468-3122833

Fax:0468-3122805 Phone number:13339585089
Address: Hegang City, Heilongjiang Province, Gongnong District Sanjing Road

QQ:540777999
Internet drug information service qualification certificate number:(黑)-非经营性-2013-0011

黑ICP备16001124号